On Paszkiewicz-type criterion for a.e. continuity of processes in $L^p$-spaces

Volume 90 / 2010

Jakub Olejnik Banach Center Publications 90 (2010), 103-110 MSC: Primary 60G07, 60G17; Secondary 60G99. DOI: 10.4064/bc90-0-7


In this paper we consider processes $X_t$ with values in $L^p$, $p\geq 1$ on subsets $T$ of a unit cube in $\mathbb R^n$ satisfying a natural condition of boundedness of increments, i.e. a process has bounded increments if for some non-decreasing $f:\mathbb R_+\rightarrow\mathbb R_+$ $$ \|X_t-X_s\|_p\leq f(\|t-s\|),\quad s,t\in T. $$ We give a sufficient criterion for a.s. continuity of all processes with bounded increments on subsets of a given set $T$. This criterion turns out to be necessary for a wide class of functions $f$. We use a geometrical Paszkiewicz-type characteristic of the set $T$. Our result generalizes in some way the classical theorem by Kolmogorov.


  • Jakub OlejnikFaculty of Mathematics and Computer Science
    University of Łódź
    Banacha 22
    90-238 Łódź, Poland

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image